# SDR MALA964904

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3123 - DURING PREFLIGHT IN DTW, THE CREW NOTED THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS FLICKERING ON AND OFF.  MAINTENANCE PERSONNEL REALIGNED A HOLDING BRACKET FOR THE EMERGENCY LIGHT, SECURING IT IN ITS SOCKET.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
